advertisement
Question
Posted by: Marike | 2010-06-15

serlife

I''ve been on serlife 100mg for about a year now and have gained about 10kg!! I want to come off but i''m not sure how and what to expect. My doctor initially said I need to stay on for 2 years, but I dread gaining another 10kg. (I''m on CiplaTrim, diotroxin, glucophage and a low GI diet with no loosing-luck at all!)
Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Generally, is accepted that if someone needs to be on an AD, they should remain on it for at least 9 months to a year, as stopping earlier increases the risk of the depression returning. One wouldn't usually remain on them for 2 years for a first episode of depression.
If this advice and treatment was from a GP, it would perhaps be wise to see a good local psychiatrist for a review of the situation, and advice on the broad range of issues. It also worries me when someone starts on one drug, then gets onto a range of other drugs to deal with the side-effects of the first drug, then others to deal with further side-effects and interactions, and so on. A fresh, re-assessment would be helpful over-all, and wise ebfore deciding on your own to stop the medicine that seems otherwise to have been useful for you.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010-06-15

Generally, is accepted that if someone needs to be on an AD, they should remain on it for at least 9 months to a year, as stopping earlier increases the risk of the depression returning. One wouldn't usually remain on them for 2 years for a first episode of depression.
If this advice and treatment was from a GP, it would perhaps be wise to see a good local psychiatrist for a review of the situation, and advice on the broad range of issues. It also worries me when someone starts on one drug, then gets onto a range of other drugs to deal with the side-effects of the first drug, then others to deal with further side-effects and interactions, and so on. A fresh, re-assessment would be helpful over-all, and wise ebfore deciding on your own to stop the medicine that seems otherwise to have been useful for you.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement